Comments for: Sheriff: Gray couple revived with Narcan after heroin overdoses

Posted June 18, 2014, at 11:28 a.m.
Last modified June 18, 2014, at 6:36 p.m.

GRAY | Two Gray residents who apparently overdosed on heroin were revived Tuesday night after paramedics injected them with Narcan. The overdoses occurred less than a week after five people overdosed on heroin in Lewiston, the Sun Journal reported. Emergency personnel responded at 9:45 p.m. Tuesday to Shaker Road …

Guidelines for posting on bangordailynews.com

The Bangor Daily News encourages comments about stories, but you must follow our terms of service.

  1. Keep it civil and stay on topic
  2. No vulgarity, racial slurs, name-calling or personal attacks.
  3. People who harass others or joke about tragedies will be blocked.
The primary rule here is pretty simple: Treat others with the same respect you'd want for yourself. Here are some guidelines (see more):

Similar Articles

ADVERTISEMENT | Grow your business
ADVERTISEMENT | Grow your business